BIBO Stabilisation Of Continuous–Time Takagi–Sugeno Systems Under Persistent Perturbations And Input Saturation

J. V. Salcedo, M. Martínez, S. García-Nieto, A. Hilario. Int. J. Appl. Math. Comput. Sci., 2018, Vol. 28, No. 3, 457–472
Título:
BIBO Stabilisation Of Continuous–Time Takagi–Sugeno Systems Under Persistent Perturbations And Input Saturation
Autor (es):
J. V. Salcedo, M. Martínez, S. García-Nieto, A. Hilario
Revista:
Int. J. Appl. Math. Comput. Science

URL (DOI):
Ver en AMCS...

Publicado en:
Revistas 2018